# SDR IXXA05SMN133S

- Difficulty date: June 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Xw129.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT IB FLAP INTERNAL ANGLE CRACKED  3 INCH,  STA  XW 129.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-21. FABRICATED NEW ANGLE (A EXTRUSION S-1656396) IAW SRM 57-2-0 PAGE 1. CLEANED, TREATED AND PRIMED AREA + NEW ANGLE IAW SRM 51-1-8B. INSTALLED NEW ANGLE IAW SRM 51-1-21 PAGE 1.
